Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 925016, 5 pages
http://dx.doi.org/10.1155/2014/925016
Research Article

Fractional Variational Iteration Method for Fractional Cauchy Problems

Department of Engineering Mechanics, College of Civil Engineering, Suzhou University of Science and Technology, Suzhou 215011, China

Received 24 August 2013; Accepted 14 January 2014; Published 23 February 2014

Academic Editor: Ashraf M. Zenkour

Copyright © 2014 Bao Si-yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Chen, H. G. Sun, and X. C. Li, Modeling Using the Fractional Derivative in Mechanics and Engineering Problems, Science Press, Beijing, China, 1st edition, 2010, (Chinese).
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993. View at MathSciNet
  3. K. B. Oldham and J. Spanier, The Fractional Calculus Theory and Applications of Differentiation and Integration to Arbitrary Order, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  4. L. Debnath, “Fractional integrals and fractional differential equations in fluid mechanics,” Fractional Calculus & Applied Analysis, vol. 6, pp. 119–155, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  6. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  7. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  9. J. H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. He and X. H. Wu, “Variational iteration method: new development and applications,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. H. He, G.-C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, pp. 1–30, 2010. View at Google Scholar
  12. M. Jia-Qi, Z. Wei-Jiang, and C. Xian-Feng, “Variational iteration method for solving a class of strongly nonlinear evolution equations,” Acta Physica Sinica, vol. 58, no. 11, pp. 7397–7401, 2009 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 141–156, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. M. Wazwaz, “A study on linear and nonlinear Schrodinger equations by the variational iteration method,” Chaos, Solitons and Fractals, vol. 37, no. 4, pp. 1136–1142, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Z. M. Odibat, “A study on the convergence of variational iteration method,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1181–1192, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. D. K. Salkuyeh, “Convergence of the variational iteration method for solving linear systems of ODEs with constant coefficients,” Computers & Mathematics with Applications, vol. 56, no. 8, pp. 2027–2033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. M. Tatari and M. Dehghan, “On the convergence of He's variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 121–128, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. F. Geng, “A modified variational iteration method for solving Riccati differential equations,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1868–1872, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. A. Ghorbani and S. Momani, “An effective variational iteration algorithm for solving Riccati differential equations,” Applied Mathematics Letters, vol. 23, no. 8, pp. 922–927, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. Tatari and M. Dehghan, “Improvement of He's variational iteration method for solving systems of differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2160–2166, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. E. Hesameddini and H. Latifizadeh, “Reconstruction of variational iteration algorithms using the Laplace transform,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 11-12, pp. 1377–1382, 2009. View at Google Scholar · View at Scopus
  22. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2273–2278, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. G.-C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. S. Guo and L. Mei, “The fractional variational iteration method using He's polynomials,” Physics Letters A, vol. 375, no. 3, pp. 309–313, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. G.-C. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. J. Ji, J. Zhang, and Y. Dong, “The fractional variational iteration method improved with the Adomian series,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2223–2226, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G.-C. Wu, “Challenge in the variational iteration method—a new approach to identification of the Lagrange multipliers,” Journal of King Saud University, vol. 25, no. 2, pp. 175–178, 2013. View at Publisher · View at Google Scholar
  29. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X.-W. Zhou and L. Yao, “The variational iteration method for Cauchy problems,” Computers & Mathematics with Applications, vol. 60, no. 3, pp. 756–760, 2010. View at Publisher · View at Google Scholar · View at Scopus
  31. R. C. Mcowen, Partial Differential Equations: Methods and Applications, Prentice Hall, 1996.